Opuscula Math. 31, no. 1 (2011), 137-146
http://dx.doi.org/10.7494/OpMath.2011.31.1.137

 
Opuscula Mathematica

A radial version of the Kontorovich-Lebedev transform in the unit ball

Semyon B. Yakubovich
Nelson Vieira

Abstract. In this paper we introduce a radial version of the Kontorovich-Lebedev transform in the unit ball. Mapping properties and an inversion formula are proved in \(L_p\)

Keywords: Kontorovich-Lebedev transform, modified Bessel function, index transforms, Fourier integrals.

Mathematics Subject Classification: 44A15, 33C10, 42A38.

Full text (pdf)

  • Semyon B. Yakubovich
  • University of Porto, Faculty of Sciences, Department of Pure Mathematics, Rua do Campo Alegre st., 687, 4169-007 Porto, Portugal
  • Nelson Vieira
  • University of Porto, Faculty of Sciences, Department of Pure Mathematics, Rua do Campo Alegre st., 687, 4169-007 Porto, Portugal
  • Received: 2010-08-23.
  • Accepted: 2010-09-30.
Opuscula Mathematica - cover

Cite this article as:
Semyon B. Yakubovich, Nelson Vieira, A radial version of the Kontorovich-Lebedev transform in the unit ball, Opuscula Math. 31, no. 1 (2011), 137-146, http://dx.doi.org/10.7494/OpMath.2011.31.1.137

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.